# SDR 97UAL900184

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9006U
- Make and model: Boeing 737222
- Aircraft serial: 19044
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, POSSIBLE COMPRESSOR STALL FROM NR 2 ENGINE.  *S/D*  THIS POSSIBLE COMPRESSOR STALL COULD NOT BE CONFIRMED.  THE INCIDENT HAS NOT BEEN REPEATED.
